ՀՀ ԳԱԱ Տեղեկագիր: Գիտություններ երկրի մասին =Proceedings of the NAS RA: Earth Sciences

К аксиоматике геологической науки

Асланян, А. Т. (1980) К аксиоматике геологической науки. ՀՍՍՀ ԳԱ Տեղեկագիր. Գիտություններ երկրի մասին, 33 (4). pp. 3-14. ISSN 0515-961X

[img]
Preview
PDF
Download (3260Kb) | Preview
    Item Type: Article
    Additional Information: Երկրաբանական գիտության աքսիոմատիկայի վերաբերյալ։ Zur aksiomatik der geologischen Wissenschaft.
    Uncontrolled Keywords: Ասլանյան Ա. Տ., Aslanian A. T.
    Subjects: Q Science > QE Geology > Geology (General)
    Q Science > QE Geology > Tectonics
    Divisions: UNSPECIFIED
    Depositing User: Earth Sciences
    Date Deposited: 12 Oct 2012 09:06
    Last Modified: 16 Oct 2012 11:24
    URI: http://earth.asj-oa.am/id/eprint/1851

    Actions (login required)

    View Item